# SDR ASMF201503027

- Difficulty date: March 19, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 6,439 hours, 867 cycles
- System (JASC): 2440 · External Power System
- Part: Bpcu
- Part number: 7000051
- Part serial: AAEL000553
- Condition: Failed
- Location: Left
- Part time: 1,902 hours, 248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING DUE TO SEVERAL MSGS IN EICAS & STATUS.  DETECTED FAIL & REPLACED THE LT BPCU IAW DMC-B787-A-24-41-05-004-520A-A & DMC-B787-A-24-41-05-00A-720-A, TESTED CORRECT.  THE OVERWEIGHT LANDING CONDITION INSPECTION WAS NOT NECESSARY DUE TO THE LANDING CONDITION VALUES WERE WITHIN LIMITS IAW DMC-B787-A-05-51-01-00B-311A-A  TABLE 5.
